# SDR SWIA20230712517

- Difficulty date: May 17, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS GOUGE @ MID UPPER EDGE (MARKED WITH RED)     (C-CHECK RO 7/11/2023)    REPAIRED GOUGE ON THE AFT CARGO DOOR SKIN AT MID UPPER EDGE BETWEEN FS 589.00 - FS 605.00 REF MHIRJ REO 601R-52-31-408 REV--, DATED 2023-06-05. COMPLIED WITH ALL STEPS. SEE CONTINUATION FOR DETAILS. LEAK CHECKED GOOD.COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
